Southernish and I do a thing at home called “Alright, Okay.” It consists of one person being told information, say a list of errands that need to be done, and the other person saying in a sing-song yet humdrum done, “Alright, Oh-Kay.”
And I keep thinking that while I think about how hardly anyone gave Kokumo some money for TGIF Rally, didn’t hardly anyone give the Dyke March Collective money for Dyke March, people are just gonna go ahead and support bands playin’ at Michfest. Don’t nobody want to try and have some meetings about shaming those assholes in Springfield for how they did us.. Alright, Ohhhhhhh-kayyyyyyyyyyyyy forget anyone ever said anything. Carry on. Alllllllllllllriiiiiiiiiiight. Ohhhhhhhhhh-kaaaaaaaaaay.
I get it.
oldtobegin said: i’m so, so, so sorry you’re not getting the help you need. let me know if i can help in any way - even just a guts complainfest?
Thanks! The most frustrating part is that my guts are, for the most part, fine now. The meds are working but I’m having reactions every single time. It is the most common side effect but I’m still worried that my body has developed antibodies to the drug. I hate not being able to find the information I need and for people to keep giving me dumb fucking answers like “Don’t rub it.” THANKS GENIUS.
Apparently I should have been more concerned about my injection site reactions. Dr. isn’t happy. She and the pharmacist are concerned I’ve developed antibodies to the meds. For whatever reason, her office does not have the capacity to do any tests to determine if this is the case. And of course, I can’t get in to see a dermatologist until August. Until then, I’m to just keep injecting myself with this poison and hope for the best. Both my GI and the pharmacist just kept instructing me to do everything I’m already doing…ice, Benadryl, Tylenol, rotate injection sites, hydrocortisone cream…I’ve done it all, I’m still reacting to every single injection, dum dums.
UIC’s Health Sciences system is a joke. A really really unfunny joke.
Follow The Qu, y’all!